# SDR DHL9972725C

- Difficulty date: August 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20204
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, NR 1 ENG INLET COWL O/B AFT END SKIN DAMAGED AT 9 O'CLOCK.  CUT OUT DAMAGED AREA OF OUTER SKIN AT NR 1 INLET PER SRM 54-30-3, CLEANED TREATED AND PRIMED AREA PER B727-SRM 51-10-2, INSTALLED REPAIR PARTS PER SRM 54-30-2,FIG 5.  MATERIAL USED DOUBLER .050 2024T3 10 X 3.5 FILLER .040 2024T3 5.5 X 2  N/R 6343.
